MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 300635 SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 300635 SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112008
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Surgeon unable to impact a tibial insert into the tray, during a knee replacement.The surgery was a primary knee replacement.The item was a sigma curved tibial insert ref: 158112008.Further clarification stated that the surgeon was unable to impact it, and on inspection it looked like the insert was damaged.Another insert of the same size was opened and impacted successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 300635
299, changyang street
suzhou industrial park
suzhou, jiangsu IN 21512 6
CH  215126
MDR Report Key8437372
Report Number1818910-2019-87911
Device Sequence Number11208899
Product Code JWH
UDI-Device Identifier10603295063209
UDI-Public10603295063209
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112008
Device Lot NumberD18100242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1